# SDR CALA2018022300776

- Difficulty date: February 23, 2018
- Submitted: February 24, 2018
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Aircraft time: 94,355 hours, 27,226 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146N5428
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF AFT CARGO RT TRANSITION PANEL BET STA 1440 TO 1530, FOUND INTERCOSTAL BET STA 1440 AND 1460 BET S26R AND S27R HAS CORROSION (SAA-117-011) FOUND INTERCOSTAL WEB OUT OF LIMITS AT STA 1440 AND STA 1460 STR 26R, L=5.00" W=3.00" D=.013. INSTALLED ON CARD 011769, COPY ATTACHED SRM 53-00-53 FOR OUT OF LIMITS.
